On the Stability of Systems of Linear Differential Equations of Neutral Type with Distributed Delay

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We consider one class of systems of nonautonomous linear differential equations of neutral type with distributed delay. We obtain sufficient conditions for the exponential stability of the zero solution and conditions on perturbations of the coefficients under which the exponential stability of the zero solution is preserved. Using a Lyapunov—Kjasovskiĭ functional of a special kind, we prove some estimates that characterize the exponential decay of solutions at infinity.

Original languageEnglish
Pages (from-to)575-583
Number of pages9
JournalJournal of Applied and Industrial Mathematics
Volume13
Issue number3
DOIs
Publication statusPublished - 1 Jul 2019

Keywords

  • distributed delay
  • exponential stability
  • Lyapunov-Krasovskiĭ functional
  • periodic coefficients
  • system of neutral type

Fingerprint Dive into the research topics of 'On the Stability of Systems of Linear Differential Equations of Neutral Type with Distributed Delay'. Together they form a unique fingerprint.

Cite this